# SDR DLM88101016

- Difficulty date: April 26, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 49,030 hours, 36,000 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK FOUND EMERGENCY TRACK LIGHT AT 35D INOP.  REPLACED SEAT WIRE HARNESS AT SEAT 35D.  OPERATIONAL CHECK OF LIGHTS IS NOW GOOD.
